# SDR AWXA200400025

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 37,632 hours, 16,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Broken
- Location: Zone 220
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED EMERGENCY ESCAPE PATH FIXTURE AT FORWARD BULKHEAD WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT FORWARD BULKHEAD, OPERATIONAL CHECK WAS GOOD.
